# SDR CA091203006

- Difficulty date: November 24, 2009
- Submitted: January 19, 2010
- Operation: General aviation
- Make and model: Cessna U206F
- Aircraft time: 10,314 hours
- Engine: Cont IO520F
- Propeller: Hartzl HCC3YF1
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 12221093
- Condition: Damaged
- Location: Wing
- Part time: 10,606 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) UPON PULLING THE WINGS FOR A PAINT JOB, IT WAS NOTICED AT SOME POINT SOMEONE WHO WAS DRILLING A SCREW FROM THE WING ROOT FAIRING, DRILLED THROUGH THE WING ATTACH POINT FROM THE SPAR INTO THE WING BOLT.
